# SDR ASAA2023012091570

- Difficulty date: January 19, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,182 hours, 10,806 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Indication
- Location: Speed Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL ILLUMINATED ON RECALL (SINGLE CHANNEL) DURING CLIMB. GROUNDED - YES. RAN SYSTEM B737-900 FIM 22-11 TASK 849 AND DCFS BITE CHECK 60.32 AND ALL SYSTEMS PASS BOTH A AND B SYSTEMS AND NO LONGER HAVE SPEED TRIM ILLUMINATED IAW B737-900 FIM 22-11-849 AND 22-11-00-740-806. OPS CHECKS GOOD.
